Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 484596, 7 pages
Research Article

Exponential Decay for Nonlinear von Kármán Equations with Memory

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 5 September 2013; Accepted 8 November 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Jum-Ran Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jum-Ran Kang, “Exponential Decay for Nonlinear von Kármán Equations with Memory,” Abstract and Applied Analysis, vol. 2013, Article ID 484596, 7 pages, 2013. doi:10.1155/2013/484596